# SDR USAA2011110800002

- Difficulty date: October 26, 2011
- Submitted: November 8, 2011
- Operation: Air carrier
- Aircraft: N189UW
- Make and model: Airbus A321-211
- Aircraft serial: 1425
- Aircraft time: 37,534 hours, 13,441 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: D53471124201
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - LEVEL 2 EXFOLIATION CORROSION ON SHEAR TIE PLATE BETWEEN FR69 TO FR70, -Y1162.5.  REPLACED SHEAR TIE PLATE BETWEEN FR69 TO FR70, -Y1162.5 IAW A321 SRM 51-72-11 AND TYPICAL REPAIR 320-258-10-0011.
